Journal article

Wolfe’s theorem for weakly differentiable cochains

  • Petit, Camille University of Jyväskylä, Department of Mathematics and Statistics, University of Jyväskylä, Finland
  • Rajala, Kai University of Jyväskylä, Department of Mathematics and Statistics, University of Jyväskylä, Finland
  • Wenger, Stefan Université de Fribourg, Mathématiques, Switzerland
    15.04.2015
Published in:
  • Journal of Functional Analysis. - 2015, vol. 268, no. 8, p. 2261–2297
English A fundamental theorem of Wolfe isometrically identifies the space of flat differential forms of dimension m   in RⁿRn with the space of flat m-cochains, that is, the dual space of flat chains of dimension m   in RⁿRn. The main purpose of the present paper is to generalize Wolfe's theorem to the setting of Sobolev differential forms and Sobolev cochains in RⁿRn. A suitable theory of Sobolev cochains has recently been initiated by the second and third author. It is based on the concept of upper norm and upper gradient of a cochain, introduced in analogy with Heinonen–Koskela's concept of upper gradient of a function.
Faculty
Faculté des sciences
Department
Physique
Language
  • English
Classification
Physics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/304392
Statistics

Document views: 6 File downloads:
  • wer_wtw.pdf: 1